iShopper's Friends... Follow Us and We'll Follow Back!

Tuesday, June 15, 2010

Health Problems Associated with Accutane Use

It's been quite a few years since I began my accutane treatment for a severe case of acne. I was a teen then and I was determined to get rid of my acne problem, regardless of the cost. Now that I'm older, I often think back to those days and wonder which is worse, the acne or the long-term side effects that I'm living with today. Just out of curiosity, I did some research on accutane and found out that there is an ongoing accutane lawsuit geared towards compensating people like myself that used this drug and have health problems because of it. I was amazed to see just how many health issues are related to accutane use. Things such as joint and back pain, dry skin and eyes, pink eye, ulcerative colitis, strokes, seizures, and heart attacks are just a few from the list but way more than we should accept.
If you or someone you know has taken accutane, a simple click on the link above will provide a wealth of knowledge about the wrath that this drug has bestowed on the countless people that put their trust in their physicians and the pharmaceutical industry. To find out more, click on the helpful link above.

0 valuable thoughts they wrote, what's yours?:


Victorious Smile!

She won an international smile contest for the month of October 2009. This contest was sponsored by Division of Pediatric Dentistry, Department of Oral Health Sciences, University of British Columbia, Canada.

God bless y'all!